Homotopy Triangulations of Pseudo Lens Spaces and Actions on Products of Spheres.
Mathematische Annalen, Tome 220 (1976), pp. 157-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__220_162816,
author = {J\"urgen Kretschmann},
title = {Homotopy {Triangulations} of {Pseudo} {Lens} {Spaces} and {Actions} on {Products} of {Spheres.}},
journal = {Mathematische Annalen},
pages = {157--162},
year = {1976},
volume = {220},
zbl = {0307.57020},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__220_162816/}
}
Jürgen Kretschmann. Homotopy Triangulations of Pseudo Lens Spaces and Actions on Products of Spheres.. Mathematische Annalen, Tome 220 (1976), pp. 157-162. http://geodesic.mathdoc.fr/item/MAN_1976__220_162816/